# SDR TAMF2011FA0000166

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 87,099 hours, 32,420 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ACFT ROTATION EICAS DISPLAYED L/E SLAT DISAGREE WITH THE FLAP LEVER IN 5. OVERWEIGHT LANDING, 1000KG LW 1293 KG NO HARD LANDING.  HARD LANDING INSPECTION WAS PERFORMED IAW AAM 05-51-35 PAGE 201 TO 203 PHASE I OPTION A.  NO DAMAGE FOUND.  DURING BITE TEST TO PSEU, IT SHOWS FAULT CODE 010 CARD.  PROXIMITY SW ELECTRONIC UNIT WAS R & R IAW AMM 32-09-4, PAGE 401-406. TEST OK IAW AMM32-09-04, PAGE 406.  FLAP/SLAT ELECTRONIC UNIT WAS R & R AS TROUBLESHOOTING IAW AMM 27-51-01, PAGE 401 TO 406.  BITE TEST OF THE FSEU IAW AMM 27-51-0, PAGE 550 TO 551 TEST OK.
A VERIFICATION FLIGHT WAS PERFOMED TO CONFIRM C/A.  NO DISCREPANCIES WERE NOTED.
